A distributional inversion formula for a generalization of the Stieltjes and Poisson transforms

  1. González, B.J. 1
  2. Negrin, E.R. 1
  1. 1 Universidad de La Laguna
    info

    Universidad de La Laguna

    San Cristobal de La Laguna, España

    GRID grid.10041.34

Journal:
Integral Transforms and Special Functions

ISSN: 1065-2469

Year of publication: 2009

Volume: 20

Issue: 12

Pages: 897-903

Type: Article

Export: RIS
DOI: 10.1080/10652460902979265 SCOPUS: 2-s2.0-70350755404 GOOGLE SCHOLAR
Data source: Scopus